MEDTRONIC SOFAMOR DANEK USA, INC POWEREASE¿ INSTRUMENTS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Back to Search Results |
| Model Number |
2342306M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Information received from manufacturer representative regarding an event happened during use of reported products.It was reported that, the tip of both screwdrivers are broken.The tips broke off intra-op, they are removed from the sterile field.The event was happened on the back table before the surgery started.There were no patient symptoms reported.No further complications reported.
Additional Manufacturer Narrative
Product analysis of part # 2342306m ; lot # ct11j066 visual and optical examination confirmed approximately 2mm of instrument tip has been broken and the corners of the torx tip have been rounded off.The remaining tip has also been twisted.This type of damage is consistent with torsional overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.